# SDR SWAA090224

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 45,020 hours, 37,299 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 416A1500
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR STRAP OUT OF POSITION.  REPOSITIONED STRAP PER MM.
